A prescribing geodesic curvature problem.
Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 343-366
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1996__223_3_174924,
author = {K.C. Chang and J.Q. Liu},
title = {A prescribing geodesic curvature problem.},
journal = {Mathematische Zeitschrift},
pages = {343--366},
year = {1996},
volume = {223},
number = {3},
zbl = {0865.53033},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174924/}
}
K.C. Chang; J.Q. Liu. A prescribing geodesic curvature problem.. Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 343-366. http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174924/